# SDR AALA20110823MIA01

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 43,420 hours, 5,810 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AIRCRAFT UNABLE TO PRESSURIZE AFTER TAKEOFF.  AFT OUTFLOW VALVE SHOWED FULLY CLOSED.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  FOUND AFT OUTFLOW VALVE FULLY OPEN.  AFT OUTFLOW WAS ON PLACARD.  REPOSITIONED VALVE TO SEVEN PERCENT OPEN PER MEL 21-20A.  SYSTEM GROUND CHECK NORMAL OPERATION.
